# SDR VNAA202402050028

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6705311509
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB.  UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
